Journal of Mathematical Sciences

, Volume 184, Issue 5, pp 573–578 | Cite as

On graphs with a large chromatic number that contain no small odd cycles

Article
  • 39 Downloads

In this paper, we present lower bounds for the number of vertices in a graph with a large chromatic number that does not contain small odd cycles. Bibliographyy 6 titles.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. Ajtai, J. Komlós, and E. Szemerédi, “A note on Ramsey numbers,” J. Combin. Theory A, 29, 354–36O (1980).MATHCrossRefGoogle Scholar
  2. 2.
    P. Erdös, “Graph theory and probability,” Canad. J. Math., 11, 34–38 (1959).MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    P. Erdös, “Problems and results in graph theory and combinatorial analysis,” In: Graph Theory and Related Topics, Academic Press, New York (1979), pp. 153–163.Google Scholar
  4. 4.
    H. A. Kierstead, E. Szemerédi, and W. T. Trotter, “On coloring graphs with locally small chromatic number,” Combinatorica, 4, 183–185 (1984).MathSciNetCrossRefGoogle Scholar
  5. 5.
    J. H. Kim, “The Ramsey number R(3, t) has order of magnitude t 2/log t,” Random Structures Algorithms, 7, 173–207 (1995).MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    A. Schrijver, “Vertex-critical subgraphs of Kneser graphs,” Nieuw Archief voor Wiskunde, 26, 454–461 (1978).MathSciNetMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2012

Authors and Affiliations

  1. 1.High School 239, St.PetersburgYaroslavl State UniversityYaroslavlRussia
  2. 2.Moscow Institute of Physics and TechnologyDolgoprudny, Yaroslavl State UniversityYaroslavlRussia

Personalised recommendations